# SDR I5PA2022041388802

- Difficulty date: April 13, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 76,656 hours, 24,825 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Erratic
- Location: Apu
- Stage of operation: CR
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM FAILURE: APU IN FLIGHT START FAILED ON NUMEROUS ATTEMPTS. SEPARATE SDRS FILED FOR PARTS REPLACED ON APU FOR ULTIMATE CORRECTIVE ACTION - APU INFLIGHT START SUCCESSFUL. (REFERENCE SDRS I5PA2022042088803 / I5PA2022042388804 / I5PA2022042388805.)
